2012: French researchers say they have uncovered new risks
Like DES, Bisphenol-A is a synthetic oestrogen with similar to identical effects on the human body.
Studies involving self-reporting by patients exposed to DES show an increased risk in many different autoimmune disorders, including autoimmune thyroid disorders – so the results of this BPA study are no surprise!
Comment pourrait-on réduire les risques médicamenteux ? Cette question et bien d’autres font l’objet du “Live Noir du Médicament“, des journalistes d’investigation Corinne Lalo et Patrick Solal. Cet ouvrage d’enquête brosse un panorama des désastres sanitaires dus à la toxicité de médicaments dont le Distilbène – DES Diethylstilbestrol .
In summary, by its actions and inactions, the TGA has stymied the availability of data to the Department of Health and Ageing in relation to the magnitude of the DES problem in Australia
Great disappointment from Down Under! Australian Senate PIP Inquiry rejects DES story’s correlation to PIP breast implant scandal … This is tragic for PIP recipients and all other victims of drug/medical device disasters. Kudos to DES Activist Carol Devine for making a submission about the Therapeutic Goods Administration’s (TGA) mismanagement of the DES drug disaster and how this correlates to the TGA’s current handling of the PIP scandal. It’s so disheartening for DES Activists all over the world … What will it take for the DES story to be heard and its lessons to be learned …?????